# SDR R61A201709050659

- Difficulty date: August 13, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MIDDLE GUSSET CORRODED AS MARKED FR 90. REMOVED AND INSTALLED RT MIDDLE GUSSET AT FR90 IN REF TO SRM51-40-01 PN 170-60257-001. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
